# SDR MWEA010559

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 LEFT CRACKED AT BULKHEAD, STATION 965 LOWER ATTACH POINT.  REMOVED DAMAGED SECTION, FABRICATED REPAIR SPLICE, LONGERON SECTION, DRILLED AND INSTALLED.
